# SDR HALA2012051300137

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 24259
- Aircraft time: 76,589 hours, 32,448 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 2303
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 11,522 hours, 2,318 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP, STATUS MESSAGE ILLUMINATED ON DECENT. EXTINGUISHED AFTER LANDING.  CHECKED RESISTANCE AT M684, PINS 19 & 20 - 1.5 K OHMS. CHECKED INSULATION RESISTANCE BETWEEN PING 18 & 19, & PINS 18 & 20-54 OHMS. "SHAKE CHECKED" RT ENG FIRE LOOP HARNESS, NO DEFECTS NOTED. RESISTANCE VALUES GOOD IAW FIM 26-11-00.  REPLACED LP2 DET CARD M684, IAW AMM 26-10-01. OPS CHECKED OK.
